... happen, may not, may subside, may not, diet, etc. I immediately switched to low carb healthy small meals. I'm a healthy guy as it is. I came across a user group on Facebook. Recently had a convo with a guy who was having side effects and shared my experiences. Said the drug is not for everyone. I went on today and all the comments were deleted by the admin. To me, that's super shady. Does anyone feel that people are hiding the truly dangerous side effects of this drug? I quit the drugs Thursday and dropped the doc. I know the drug works. Just not worth the risks of my life
There are some side effects but Victoza can be a wonder drug. It was for me. It dropped my A1C from 10.8 to 6.7, lowered my blood pressure and helped me lose twenty pounds
You need to ask yourself how Victoza worked for you- and 0.6 is not even a theraputic dose. Its a dose given to let your body adjust to the drug. you should see results only at 1.2 or 1.8
The risks with Victoza are generally mild and if you take to the drug, its well worth it usually.
What side effect did you have? What makes you so worried about it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Posted 16 Nov 2014 • 1 answer
Posted 24 Nov 2014 • 3 answers
Posted 30 May 2015 • 1 answer
Invokana - I am extremely thirsty, water does not cut it, I drink about three diet mountain dews per
Posted 26 Mar 2016 • 0 answers
Invokana - my blood sugar levels are 4-6 per day. I am on low carb diet and 1.8 victoza. Why would I
Posted 2 Aug 2016 • 1 answer